National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Annales Henri Poincare(2,246)
ISSN: 1424-0637
1    
Nonequilibrium Markov Processes Conditioned on Large Deviations 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:16  Issue:9  Page:2005-2057  

Chetrite Raphaël;   Touchette Hugo;  

来源数据库:[Web of Science, Scopus]         被引频次:88

文摘信息 获取全文 问图书馆员

2    
Long Time Motion of NLS Solitary Waves in a Confining Potential 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:7  Issue:4  Page:621-660  

Jonsson B Lars G;   Fröhlich Jürg;   Gustafson Stephen;   Sigal Israel Michael;  

来源数据库:[Web of Science, Scopus]         被引频次:40

文摘信息 获取全文 问图书馆员

3    
The Complete 1/N Expansion of Colored Tensor Models in Arbitrary Dimension 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:13  Issue:3  Page:399-423  

Gurau Razvan;  

来源数据库:[Web of Science, Scopus]         被引频次:132

文摘信息 获取全文 问图书馆员

4    
Twisted Equivariant Matter 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:14  Issue:8  Page:1927-2023  

Freed Daniel S;   Moore Gregory W;  

来源数据库:[Web of Science, Scopus]         被引频次:84

文摘信息 获取全文 问图书馆员

5    
The 1/N Expansion of Colored Tensor Models 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:12  Issue:5  Page:829-847  

Gurau Razvan;  

来源数据库:[Web of Science, Scopus]         被引频次:138

文摘信息 获取全文 问图书馆员

6    
Topological Strings from Quantum Mechanics 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:17  Issue:11  Page:3177-3235  

Grassi Alba;   Hatsuda Yasuyuki;   Mariño Marcos;  

来源数据库:[Web of Science, Scopus]         被引频次:39

文摘信息 获取全文 问图书馆员

7    
Non-Equilibrium Steady States in Conformal Field Theory 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:16  Issue:1  Page:113-161  

Bernard Denis;   Doyon Benjamin;  

来源数据库:[Web of Science, Scopus]         被引频次:59

文摘信息 获取全文 问图书馆员

8    
Instanton Effects and Quantum Spectral Curves 期刊论文

Annales Henri Poincare     ISSN:1424-0637  Volume:17  Issue:5  Page:1037-1074  

Källén Johan;   Mariño Marcos;  

被引频次:35

文摘信息 问图书馆员

9    
Torus Knots and Mirror Symmetry 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:13  Issue:8  Page:1873-1910  

Brini Andrea;   Mariño Marcos;   Eynard Bertrand;  

来源数据库:[Web of Science, Scopus]         被引频次:58

文摘信息 获取全文 问图书馆员

10    
Spectral Theory and Mirror Curves of Higher Genus 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:18  Issue:2  Page:559-622  

Codesido Santiago;   Grassi Alba;   Mariño Marcos;  

来源数据库:[Web of Science, Scopus]         被引频次:26

文摘信息 获取全文 问图书馆员

11    
On the K-Theoretic Classification of Topological Phases of Matter 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:17  Issue:4  Page:757-794  

Thiang Guo Chuan;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

12    
Inner cauchy horizon of axisymmetric and stationary black holes with surrounding matter in Einstein-Maxwell theory 期刊论文

Physical Review Letters   ISSN:0031-9007  Volume:102  Issue:22  Page:221102  

Ansorg Marcus;   Hennig Jörg;  

来源数据库:[Web of Science, Scopus]         被引频次:62

文摘信息 获取全文 问图书馆员

13    
Melons are Branched Polymers 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:15  Issue:11  Page:2085-2131  

Gurau Razvan;   Ryan James P;  

来源数据库:[Web of Science, Scopus]         被引频次:42

文摘信息 获取全文 问图书馆员

14    
3D Tensor Field Theory: Renormalization and One-Loop β-Functions 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:14  Issue:6  Page:1599-1642  

Ben Geloun Joseph;   Samary Dine Ousmane;  

来源数据库:[Web of Science, Scopus]         被引频次:54

文摘信息 获取全文 问图书馆员

15    
Matrix Models from Operators and Topological Strings, 2 期刊论文

Annales Henri Poincare     ISSN:1424-0637  Volume:17  Issue:10  Page:2741-2781  

Kashaev Rinat;   Mariño Marcos;   Zakany Szabolcs;  

被引频次:24

文摘信息 问图书馆员

16    
Matrix Models from Operators and Topological Strings 期刊论文

Annales Henri Poincare     ISSN:1424-0637  Volume:17  Issue:5  Page:1075-1108  

Mariño Marcos;   Zakany Szabolcs;  

被引频次:27

文摘信息 问图书馆员

17    
Stability and Instability of Extreme Reissner–Nordström Black Hole Spacetimes for Linear Scalar Perturbations II 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:12  Issue:8  Page:1491-1538  

Aretakis Stefanos;  

来源数据库:[Web of Science, Scopus]         被引频次:76

文摘信息 获取全文 问图书馆员

18    
Renormalization Group and Stochastic PDEs 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:17  Issue:3  Page:497-535  

Kupiainen Antti;  

来源数据库:[Web of Science, Scopus]         被引频次:26

文摘信息 获取全文 问图书馆员

19    
Spectral Networks 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:14  Issue:7  Page:1643-1731  

Gaiotto Davide;   Moore Gregory W;   Neitzke Andrew;  

来源数据库:[Web of Science, Scopus]         被引频次:48

文摘信息 获取全文 问图书馆员

20    
Generalisation of the Eyring–Kramers Transition Rate Formula to Irreversible Diffusion Processes 期刊论文

Annales Henri Poincaré     ISSN:1424-0637  Volume:17  Issue:12  Page:3499-3532  

Bouchet Freddy;   Reygner Julien;  

来源数据库:[Web of Science, Scopus]         被引频次:19

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×